# SDR VJ3R20130514001

- Difficulty date: May 13, 2013
- Submitted: May 14, 2013
- Operation: General aviation
- Aircraft: N5521A
- Make and model: Beech F33A
- Aircraft serial: CE1338
- Aircraft time: 24,188 hours
- Engine: Cont IO520BB
- Engine time: 651 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: SM50D7
- Part serial: MFD1147
- Condition: Failed
- Location: Landing Gear
- Part time: 189 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CYCLED GEAR 10 TIMES AND GOT IT TO FAIL 8 TIMES.  YOU COULD HEAR THE RELAY CLICK, NO GEAR MOVEMENT UNTIL YOU TAP RELAY WITH SCREW DRIVER.  REMOVED DYNAMIC RELAY P/N SM50D7 MFD 1147 TSN 188.9.  INSTALLED NEW DYNAMIC RELAY P/N SM50D7 MFD 1303 TSN 0.  OPS CHECK LANDING GEAR RETRACT AND EXTENSION, OPS CHECK GOOD.
